# SDR CA190531014

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

(CAN) `CABIN PRESS` WARN LIGHT ON DURING CLIMB. AT CABIN ALT 10,000FT, CABIN PRESS WARN & CPC FAULT LIGHT ILLUMINATED. AFTER RESET, C/A REMAINED @ 8,000FT. PERFORMED ATB. CPC & P3 ELEC CONN (OFV) REPLACED. WIRING CHK C/O SATIS. A/C RTS. (TC# 20190531014)
